MathSciNet Relay Station
MathSciNet bibliographic data
MR2094383 35L65 (34B40 34C30 34C37 34E15 35L67)
Schecter, Stephen Existence of Dafermos profiles for singular shocks. J. Differential Equations 205 (2004), no. 1, 185–210.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement